# SDR DALA2016011200193

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING SUPPORT FRAME BS 851 HAS CORROSION UNDER NUT CLIPS. CORROSION DAMAGE ON RT WING TO BODY FAIRING SUPPORT FRAME BS 851 FOUND OUT OF LIMITS, ORIG THICKNESS .050", MATERIAL LOSS .036", MATERIAL REMAINING .014" DIM 12" X 1" IAW SRM 53-00-00 AND 53-20-71.  REPLACED FRAME IAW SRM 51-41-02.
